Hey guys, I am new to this site and should have joined earlier, but I was waiting eagerly for things to pass. As they have not quite passed (but yes I would say improved) I am in need of comfort or solace that I am not going to be like this forever and if any one has experienced the same things, PLEASE let me know and get in touch with me.
I am withdrawing from Cymbalta after being one for 1.5 months (had to quit as extreme panic and parathesia while on it) and I am down to 5 beads a day and have been n 5 beads a day for 4 weeks. I was on Cymbalta for 2 months prior to this (beginning of this summer). The withdrawal symptoms I am experiencing include ALL of the following:
Tearfullness (cry at EVERY thing)
Anxiety / Panic Attacks
Insomnia / Sleep starts (my body jerks awake before I fall asleep - thus not falling asleep)
And the WORST is the PRICKLING, BURNING, HOT TINGLING feeling. Am I hypervigilent and maybe notice this more than some people? Absolutely. But I know this is temporary but it feels like such a long haul especially that I had similar effects when I was ON Cymbalta, hence making this feel like a lifetime.
I asked my doctor to prescribe me 1 tablet of Prozac as I heard this works well for a "final flush" for withdrawal symptoms. Can anyone relate to this?
Please need some answers. Thanks...